# SDR ASAA0741481

- Difficulty date: February 20, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 44,344 hours, 24,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 2205170
- Part serial: 12241
- Condition: Leaking
- Location: A/C Bay
- Part time: 45,532 hours, 26,064 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN ON TAKEOFF OUT OF ADQ.  REMOVED AND REPLACED LEFT PACK ACM PER AMM 21-51-11.  OPS AND LEAK CHECK GOOD.
